# SDR SWAA2019041231641

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412A1605
- Condition: Debonded
- Location: Row 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT DEBONDED ON THE STOW BIN BULLNOSE AT ROW 9. / REPAIRED LIGHT IAW SOPM AND DWG.
